# SDR SWAA2021110840679

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT 'Z' CHANNEL HAS LIGHT CORROSION AND MISSING PAINT FROM 847-964 AFT CARGO CHANNEL CORRECT STATION IS FROM 847 TO 947.  REMOVED CORROSION ON AFT CARGO RIGHT ' Z' CHANNEL FROM STA847 TO STA 964 IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW NDT PART 4 51-00-00 PROCEDURE 3. MIN. THICKNESS 0.048'. ORIGINAL MATERIAL 0.050' MATERIAL REMOVED 0.002' MATERIAL REMAINING 0.048'.  FOUND WITH IN LIMITS IAW SRM 53-00-53-1A-2 FIG 103. TREATED AND PRIMER IAW SRM 51-21-41-370-802 & 51-21 72-370-804.
